Dimensional reduction for supremal functionals - Archive ouverte HAL Access content directly
Journal Articles Discrete and Continuous Dynamical Systems - Series A Year : 2012

Dimensional reduction for supremal functionals

Abstract

A 3D-2D dimensional reduction analysis for supremal functionals is performed in the realm of $\Gamma^*$-convergence. We show that the limit functional still admits a supremal representation, and we provide a precise identification of its density in some particular cases. Our results rely on an abstract representation theorem for the $\Gamma^*$-limit of a family of supremal functionals.
Fichier principal
Vignette du fichier
BabadjianPrinariZappale.pdf (315.82 Ko) Télécharger le fichier
Origin Files produced by the author(s)
Loading...

Dates and versions

hal-00796998 , version 1 (05-03-2013)

Identifiers

Cite

Jean-François Babadjian, Francesca Prinari, Elvira Zappale. Dimensional reduction for supremal functionals. Discrete and Continuous Dynamical Systems - Series A, 2012, 21 (5), pp.1503-1535. ⟨10.3934/dcds.2012.32.1503⟩. ⟨hal-00796998⟩
99 View
178 Download

Altmetric

Share

Gmail Mastodon Facebook X LinkedIn More